Subword complexities of various classes of deterministic developmental languages without interactions. (English) Zbl 0316.68043


68Q45 Formal languages and automata
Full Text: DOI Link


[1] J. Berstel, Une remarque sur certains langages de Lindenmayer, unpublished manuscript.; J. Berstel, Une remarque sur certains langages de Lindenmayer, unpublished manuscript.
[2] Doucet, P., On the membership question in some Lindenmayer systems, Indag. Math., 34, 45-52 (1972) · Zbl 0242.68051
[3] Ehrenfeucht, A.; Rozenberg, G., A limit theorem for sets of subwords in deterministic T0L systems, Inf. Proc. Lett., 2, 70-73 (1973) · Zbl 0299.68044
[4] Herman, G. T.; Lee, K. P.; van Leeuwen, J.; Rozenberg, G., Characterization of unary developmental languages, Discrete Math., 6, 235-247 (1973) · Zbl 0279.68062
[5] Herman, G. T.; Rozenberg, G., Developmental Systems and Languages (1975), North-Holland: North-Holland Amsterdam · Zbl 0313.68068
[6] Lee, K. P.; Rozenberg, G., The length sets of D0L languages are uniformly bounded, Inf. Proc. Lett., 2, 185-188 (1974) · Zbl 0282.68037
[7] J. van Leeuwen, A note on uniform Lindenmayer-languages, unpublished manuscript.; J. van Leeuwen, A note on uniform Lindenmayer-languages, unpublished manuscript.
[8] Lindenmayer, A., Mathematical models for cellular interactions in development, Parts I & II, J. Theoret. Biol., 18, 280-315 (1968)
[9] Lindenmayer, A., Developmental systems without cellular interactions, their languages and grammars, J. Theoret. Biol., 30, 455-484 (1971)
[10] Lindenmayer, A.; Rozenberg, G., Developmental systems and languages, Proc. of the Fourth ACM Symposium on Theory of Computing, 214-221 (1972) · Zbl 0353.68087
[11] Paz, A.; Salomaa, A., Integral sequential word functions and growth equivalence of Lindenmayer systems, Information and Control, 23, 313-343 (1973) · Zbl 0273.68056
[12] Rozenberg, G., D0L sequences, Discrete Math., 7, 323-347 (1974) · Zbl 0287.68052
[13] Rozenberg, G., Circularities in D0L sequences, Revue Roum. de Math. Pures et Appl., 19, 9, 1131-1152 (1974) · Zbl 0304.68075
[14] Rozenberg, G.; Doucet, P., On 0L-languages, Information and Control, 19, 302-318 (1971) · Zbl 0242.68052
[15] Rozenberg, G.; Lindenmayer, A., Developmental systems with locally-catenative formulas, Acta Informatica, 2, 214-248 (1973) · Zbl 0304.68076
[16] Salomaa, A., On exponential growth in Lindenmayer systems, Indag. Math., 35, 23-30 (1973) · Zbl 0267.68032
[17] Vitanyi, P., D0L-languages and a feasible solution for a word problem, (technical report No. MR 138/72 (1972), Mathematisch Centrum: Mathematisch Centrum Amsterdam) · Zbl 0252.68042
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.